# SDR CALA2023050101309

- Difficulty date: April 30, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N895UA
- Make and model: Airbus A319-132
- Aircraft serial: 3020
- Aircraft time: 43,932 hours, 23,357 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: D534742620200
- Condition: Corroded
- Location: Str43l/Fr62-63
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION FOUND ON UNDERFLOOR BAY STRINGER 43L IN BETW EEN FRAME 62-63.  PERFORMED REPAIR AT AFT CARGO UNDER FLOOR BAY STR 43L BETWEEN FR AME 62-63 IAW A319 SRM 53-41-13-300-010.
